On the Siciak extremal function for real compact convex sets

Len Bos Department of Mathematics and Statistics, University of Calgary Jean-Paul Calvi Department of Mathematics, Université “Paul Sabatier” de Toulouse Norman Levenberg Department of Mathematics, University of Auckland

TBD mathscidoc:1701.332962

Arkiv for Matematik, 39, (2), 245-262, 1999.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{len1999on,
  title={On the Siciak extremal function for real compact convex sets},
  author={Len Bos, Jean-Paul Calvi, and Norman Levenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601998262771},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={2},
  pages={245-262},
  year={1999},
}
Len Bos, Jean-Paul Calvi, and Norman Levenberg. On the Siciak extremal function for real compact convex sets. 1999. Vol. 39. In Arkiv for Matematik. pp.245-262. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601998262771.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved